MAUDE Adverse Event Report: LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT ULTRA2 METER; GLUCOSE MONITORING SYS/KIT

LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL OT ULTRA2 METER; GLUCOSE MONITORING SYS/KIT
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 12/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2017, the patient contacted lifescan (lfs) alleging that she had had a packaging issue ¿ delica lancing device was missing from her onetouch ultra 2starter kit.The complaint was classified based on the customer care advocate (cca) documentation.The patient stated that the alleged missing product issue occurred in the afternoon of (b)(6) 2017.The patient manages her diabetes with oral medication, diet and exercise and denied making any change to her usual diabetes management routine in response to the alleged product issue.The patient reported that on (b)(6) 2017, 3:10pm after the alleged issue began she developed the symptom of ¿felt shaky¿, the patient stated that she was unsure if she was experiencing a high or low blood glucose excursion.The patient denied receiving any treatment.At the time of troubleshooting.When cca educated the patient on the correct contents that come with the kit, he confirmed there was no missing product.The patient¿s products were replaced and requested back for evaluation.This complaint is being reported because of the delay in treatment which the patient experienced after being unable to test their blood glucose using the subject meter due to the alleged missing product.The patient reportedly developed signs and/or symptoms that meet lfs¿ criteria for a serious injury reportable adverse event after the alleged product issue began.

Brand Name
OT ULTRA2 METER
Common Device Name
GLUCOSE MONITORING SYS/KIT
Manufacturer (Section D)
LIFESCAN EUROPE, A DIVISION OF CILAG GMBH INTL
gubelstrasse 34
zug 6300
SZ  6300
MDR Report Key7141476
Report Number3008382007-2017-23715
Device Sequence Number1275511
Product Code NBW
UDI-Device Identifier00353885008853
UDI-Public00353885008853
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K053529
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Other Device ID Number1-99SMXF
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/20/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date12/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age78 YR
Patient Weight74